# SDR COMA0860316

- Difficulty date: July 7, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 29,063 hours, 26,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 559 Rbl 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 559 INSPECTION FOUND OUTBOARD SIDE, LOWER END OF VERTICAL POST AT RBL 18 CRACKED.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER BOMBARDIER REO 601R-53-41-067.  (S)
